# SDR JJBA20130203003

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 30,864 hours, 42,575 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE MASTER CAUTION FLASHER WOULD NOT CANCEL.  GROUND MX CREW CLEANED THE CONTACT SWITCH.  ALL OPS CHECKED PRODUCED SATISFACTORY RESULTS.
